Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
N-TRX495 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/19/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "pain in the breasts that spread to the arm".Patient's representative later reported "breast nodules" and "capsular contracture¿ baker grade unknown, "pain radiating to the arm", "swelling" "emotional distress", "anxiety and anguish" and "edema".This record is for the right side.Patient also reported "not being able to sleep" which is not device related.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.